Email: dilan.ahmed [at] auis.edu.krd
Hataw Hasan , Dilan Ahmed , Mudhafar F. Hama and Karwan Jwamer. “Central Limit Theorem in View of Subspace Convex-Cyclic Operators”. Bulletin of the Karaganda University – Mathematics 2021 (Preprint for September).
Dilan Ahmed, Fazlollah Soleymani, Malik ZakaUllah and Hataw Hasan, “Managing the risk based on entropic value-at-risk under a normal-Rayleigh distribution”, Applied Mathematics and Computation. Volume 402, 1 August 2021, 126129. (IF = 3.472)
Jarosław Wožniak , Dilan Ahmed , Mudhafar F. Hama and Karwan Jwamer, “On Subspace Convex-Cyclic Operators” Journal of Mathematical Physics, Analysis, Geometry (JMPAG), 2020 accepted under publishing. (IF = 0.424)
Dilan Ahmed , Mudhafar F. Hama, Jarosław Wožniak and Karwan Jwamer, “Some properties of subspace convex-cyclic operators” Journal of Zankoy Sulaimani-Part A (JZS-A), Vol. 22 (No. 1): (2020).
D. Ahmed, M. Hama, K. H. F. Jwamer and S. A. Shateyi, “seventh-order scheme for computing the generalized Drazin inverse”, Mathematics, 7, 622, 2019. (IF = 1.105)
- Hardi N. Aziz Dilan F. Ahmad Hero M. Salih, "New Types of Separation Axioms in Bitopological Spaces," Zanco Journal of Pure and Applied Sciences, Vol 27 No 4 (2015), 20-16.